Gastritis

Inflammation of the gastric (stomach) lining is called gastritis. It is most often caused by irritation of the gastric lining due to excessive alcohol intake, bacterial infection, chronic vomiting, or prolonged use of certain painkillers. The symptoms are nausea, vomiting, indigestion, heartburn, stomach pain, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How long do I want to take medicine for acute gastritis?

Query: Hello doctor, I was diagnosed with acute gastritis a few weeks ago. There was no pain while taking the pills but now they are over, the pain has started again. The doctors said that I do not need to be on them anymore. Is it possible that the pain is related to gastritis?  Read Full »


Dr. Lohit Chauhan

Family Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Acute gastritis pain usually subsides as the infection subsides. Is there any post-prandial fullness, early satiety, burning or pain? I hope there are no alarm symptoms like difficulty or pain during swallowing, weight loss, excessive vomiting, or any family history ...  Read Full »

What causes upper abdominal pain in alcoholics?

Query: Hello doctor, I have pain in my left upper abdomen and feels like something is about to bulge out. I smoke and drink too. I feel quite congested and full at times and it has affected my activity too. Sometimes the pain radiates to the back and I have difficulty in breathing as well. I am 6'2" in h...  Read Full »


Dr. Arvind Guru

General Surgeon, Surgical Gastroenterologist, Surgical Oncologist

Answer: Hi, Welcome to icliniq.com. Your complaint of left-sided pain in the abdomen and its running to the back can be suggestive of one of the following: 1) Gastritis is the swelling or inflammation of the stomach. The acid problems may be due to your obesity as your weight and BMI are high 32.89. It m...  Read Full »

What causes chest pain that goes up to the throat?

Query: Hello doctor, I get heavy chest pains and sometimes it is unbearable. It goes up to my throat, upper jaw and sometimes to my back. Should I be worried?  Read Full »


Dr. Yashas Saipangallu

Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Chest pain in your case can be due to either cardiac disease for which I may need more elaborated details from you or it could be due to gastritis. Sometimes, pain from heart referred to left arm, jaw, throat and even some times to back which can be evaluated by,...  Read Full »

Are irregular heart rate, increased systolic pressure and back pain symptoms of cardiac issue?

Query: Hello doctor, My husband is 43 years old. He has an irregular pulse, 40-60 is his daytime heartrate, borderline BP managed through diet for a few days. He complains of lightheaded feeling at wakeup, increased systolic BP 143-153 mmHg, and mild nausea with occasional mild back pain on the right sid...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. From symptoms, it does not look like a cardiac issue as a cause of pain, it is likely due to gastritis and reflux. Does he also have upper abdominal pain, bloating, burping, an increase in pain on food, sour water feeling in the throat or chest burning? These are th...  Read Full »

Why is there sudden feel of hot sensation in the stomach and occasional lightheadedness?

Query: Hello doctor, I am feeling sick in the stomach with some lightheadedness for three days. It started with a very hot sensation in the stomach which seemed to go up to my head. This occurred two to three times before three days in the evening. I felt very lightheaded when this occurred. Following th...  Read Full »


Dr. Aniket

Hematologist, General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Is this only a recent onset event? It seems to be like gastritis, but since you have hypertension, it is necessary to rule out the cardiac cause as well. Do you have any history of similar events in past? Is there any burning sensation which gets relieved with antac...  Read Full »

Can PPI cause stomach pain?

Query: Hello doctor, I have multiple problems with my stomach, it all began two years ago after taking pills which I was allergic to. My stomach became inflamed with a lot of acids, chronic antrum gastritis, and acid reflux. My stool was too soft, and I did not take any pill because my doctor did not give...  Read Full »


Dr. Babu Lal Meena

Child Health Specialist, Family Physician, General Practitioner, Medical Gastroenterologist, Paediatrician

Answer: Hi, Welcome to icliniq.com. All the problems can be explained by dyspepsia. Although there are certain issues like normal endoscopy and absence of inflammation. And on endoscopy reports (attachment removed to protect patient identity), there is no obvious granulation tissue seen. There may be some n...  Read Full »

Is Gelusil safe in pregnancy?

Query: Hi doctor, My wife is 7 weeks pregnant now. Currently, doctor has suggested some tablets and her reports are attached for your reference. From yesterday, she feels gas and wants to take Gelusil. Is it safe to take Gelusil with these medicines? She also complains of vomiting sensation especially i...  Read Full »


Dr. Megha Tuli Gupta

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. I went through your prescription (attachment removed to protect patient identity) and your query. The symptoms your wife suffering with is common during the first trimester of pregnancy. All these symptoms are due to gastritis, which due to the sudden surge of pregnancy...  Read Full »

Why do I feel dizzy after taking Ibuprofen?

Query: Hi doctor, I am a 18 year old female, and I weigh 135 lbs and 5.4 feet tall. I take birth control pills every night, along with two 500 mcg Biotin and two 500 mg cranberry pills. Tonight, I had a headache, so I accidentally took two 800 mg Ibuprofen tablets without thinking about it. I feel extremel...  Read Full »


Dr. R Balakrishnan Menon

Infertility Specialist, Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. How are you doing? You do not need to worry about any of these symptoms. Let me explain. Biotin and Cranberry are health supplements, they do not affect the body adversely. Birth control pills, regularize the hormonal status in the body. So, they have no effect too. But f...  Read Full »

Does yellow vomit after drinking alcohol a sign of liver damage?

Query: Hello doctor, I am 44 years old. I consumed alcohol (whiskey) last Friday, about 20 ounces over 5 hours. I do not drink often. I had my dinner after taking alcohol. The next day morning I vomited, it was yellow and no food. An hour later, I vomited again, it was green and no food. I have no diarrh...  Read Full »


Dr. Jaydeep Tripathy

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. You consumed a lot of alcohol, very close to the toxic level, and hence you have developed alcohol-induced gastritis. You cannot permanently damage your liver by binge drinking once. However, if you keep drinking frequently, you will develop fatty liver which later ...  Read Full »

Can stress cause symptoms of heart attack?

Query: Hello doctor, I have been under tremendous stress for the past five years and I am worried about my heart. I have been having consistent early warning signs of a heart attack such as shortness of breath, nausea/indigestion, heartburn, pain in my upper abdomen, pain in my neck/jaw and pressure/tig...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Firstly, considering your age, probability of heart disease is low. All these symptoms are probably related to gastritis and reflux disease rather than heart problem. But, symptoms of heart disease and reflux overlap, so I would recommend you get yourself tested. You...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.